# SDR ASAA2016021315437

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 40,236 hours, 13,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX WITH HIS HEAD DISLODGED OVERHEAD EMERGENCY EXIT SIGN MID CABIN.  ACFT GROUNDED. REATTACHED MID CABIN EMERGENCY EXIT SIGN ASSY REF AMM 33-51-01, OPS NORMAL.
